# SDR SIMA20130816002

- Difficulty date: August 16, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 26,250 hours, 23,527 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS BURNING ODOR AT ROW 15.  PERFORMED OPS CHECK IAW 33-21-00 OF PASSENGER CABIN LIGHTS.  NO ODOR NOTED NO FURTHER DEFECT AT THIS TIME, OPS GOOD.
